# SDR CALA9800326

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 43L CORRODED BETWEEN STA 1661 AND 1681.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-10-00, A REPAIR WAS INSTALLED IAW SRM 51-21-01 AND 51-33-01.
